# SDR F3LA2020122100053

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08118
- Aircraft time: 9,386 hours, 4,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Part time: 9,386 hours, 4,055 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY CAPACITY TEST, EPSUS FIN 10WL, 11WL 12WL AND 13WL FAILED TEST.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU BATTERIES FIN 10WL, 11WL, 12WL AND 13WL, TEST OK AT THIS TIME, REF AMM 33-51-00-920-050-A.
